# SDR DALA2017112008235

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 33,617 hours, 19,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT CHARGER CIRCUIT BREAKER AT P11 TRIPPED & UNABLE TO RESET. FOUND EMERGENCY LIGHT BATTERY PACK M11081 DEFECTIVE.  REPLACED THE BATTERY IAW AMM 33-51, & CHECKED OK.
